# SDR 2022FA0000222

- Difficulty date: April 11, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N828AX
- Make and model: Boeing 777
- Aircraft serial: 33682
- Aircraft time: 49,824 hours, 8,464 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Fmu
- Part number: FMU80102
- Part serial: FAB13152
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EGT EXCEEDANCE ON TAKEOFF PEAK EGT 923°CLEFT ENGINE EGT EXCEEDANCE ON TAKEOFF PEAK EGT 923°C. CORRECTIVE ACTION: PERFORMED BORESCOPE, ENGINE WASH AND R&R OF FMU. NO MAINTENANCE MESSAGES NOTED OR DAMAGE FOUND PER AMM 71-00.
